# SDR IPXA2020071317667

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 26,097 hours, 9,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT LAMP INOPERATIVE.  R & R THE EXTERIOR EMERGENCY LIGHT LAMP IAW AMM 33 51 16 962 001. OPS CHECKED GOOD.
